# SDR GTIA9700258

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

MYR - FLT 561 - NR 2 GENERATOR TRIPPED OFF WITH AC X-TIE LOCKOUT AT START OF DESCENT T/O PLUS 1 HOUR.  TRANSFERRED TO DMI NR 00306 PER MEL 24-1-1.  PLACARD INSTALLED DISPATCH NOTIFIED.  OK TO CONTINUE.  REPLACED AC GENERATOR IAW DC-9 MM 24-20.  OPS CHECK GOOD.  (M)
